# SDR ASOA05649

- Difficulty date: August 4, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Engine: Ge CF348C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: S70477
- Condition: Leaking
- Location: Cockpit Oxygen
- Component: Crew Oxygen Sys
- Component part number: CC670440101
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROXIMATELY 4,000 FT, THE CREW HEARD A LOUD NOISE FOLLOWED BY A HISSING SOUND FROM BEHIND THE COCKPIT.  THE CREW THEN RECEIVED A LOW OXYGEN MESSAGE ON EICAS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO DEPARTURE, LANDING SAFETLY.  MAINTENANCE REMOVED AND REPLACED THE OXYGEN LINE AT THE OBSERVERS MASK BOX.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
